MathSciNet Relay Station
MathSciNet bibliographic data
MR338783 (49 #3547) 46J10 (43A45)
Bennett, Colin; Gilbert, John E. Homogeneous algebras on the circle. II. Multipliers, Ditkin conditions. Ann. Inst. Fourier (Grenoble) 22 (1972), no. 3, 21–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement